# SDR CAL950777

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Contl Vlv
- Part number: 39606411
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 68,663 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CLE - FLT 1244 - THE AIRCRAFT LOST PRESSURIZATION AT 31,000 FEET AND ALL OXYGEN MASKS DEPLOYED WHILE EN ROUTE FROM DAY TO EWR.  'ABNORMAL' PROCEDURES WERE FOLLOWED, BUT THE CABIN PRESSURE WAS UNCONTROLLABLE.  THE AIRCRAFT WAS DIVERTED TO CLE AND WHILE ON APPROACH, THE CABIN PRESSURIZATION WORKED NORMALLY IN STAND-BY.  MAINTENANCE FOUND LT A/C PACK NOT FUNCTIONING.  THE LT FLOW CONTROL VALVE WAS REMOVED AND REPLACED AND LT A/C CHECKED GOOD.  IN ADDITION, THE CABIN PRESSURE CONTROLLER WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  A DECAY CHECK WAS PERFORMED AND FELL WITHIN LIMITS.  THE OXYGEN MASKS WERE RESTOWED.  (X)
